# SDR QXEA2017091300556

- Difficulty date: August 14, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 94.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SEGMENT AT BS 94.8, STRINGER 28S TO 33S CORRODED.  REPLACED THE FRAME  IAW SRM 51-42-05.
